# SDR USAA2013122400001

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 94,697 hours, 17,841 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066224
- Part serial: 127898
- Condition: Inoperative
- Location: Cabin
- Part time: 88,610 hours, 17,086 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT RECIRCULATION FAN, EICAS C, LIGHT ELEC SMELL IN COCKPIT & CABIN, ENDED WHEN RECYCLING FAILED.  R & R FAN CABIN AIR CIRCULATION.  OPS CHECKED GOOD.
